# SDR SCNA20140922127

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 47,066 hours, 18,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 794-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RBL 14 FLOOR SUPPORT STRUCTURE LOCATED AT BS 794 - 887 HAS SEVERAL AREAS OF SURFACE CORROSION.  CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED SECTION AND INSTALLED NEW SECTION.
